Alert archive / Oregon / Gale Warnings in 2009
Gale Warning 41, NWS Medford, OR
NWS Medford, OR issued this gale warning at Dec 13, 2009, 2:03 PM PST. It took effect at Dec 14, 2009, 4:00 PM PST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 13, 2009, 2:03 PM PST (22:03 UTC)
- In effect from
- Dec 14, 2009, 4:00 PM PST
- Expired
- Dec 15, 2009, 10:00 PM PST
- In force
- 30 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
847 WHUS76 KMFR 132203 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 203 PM PST SUN DEC 13 2009 ...A STRONG COLD FRONT IS EXPECTED TO MOVE THROUGH MONDAY NIGHT THROUGH TUESDAY... PZZ350-356-370-376-141215- /O.UPG.KMFR.GL.A.0027.091215T0000Z-091216T0000Z/ /O.NEW.KMFR.SE.W.0048.091215T0000Z-091217T1200Z/ /O.NEW.KMFR.GL.W.0041.091215T0000Z-091216T0000Z/ /O.UPG.KMFR.SE.A.0028.091215T0000Z-091217T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 203 PM PST SUN DEC 13 2009 ...GALE WARNING IN EFFECT FROM 4 PM MONDAY TO 4 PM PST TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 4 PM MONDAY TO 4 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 4 PM PST TUESDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 4 PM MONDAY TO 4 AM PST THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL APPROACH THE COASTAL WATERS ON MONDAY AND IS LIKELY TO BRING STRONG SOUTH GALES LATE MONDAY AFTERNOON NIGHT THROUGH TUESDAY. THIS WILL BUILD VERY STEEP WIND WAVES OF 12 TO 17 FEET AT 10 SECONDS OR LESS MONDAY NIGHT. COMBINED SEAS SEAS WILL ALSO INCREASE TO 15 TO 20 FEET MONDAY NIGHT THROUGH TUESDAY. SEAS WILL DECREASE BRIEFLY TUESDAY NIGHT...THEN INCREASE AGAIN TO 15 TO 20 FEET WEDNESDAY THROUGH WEDNESDAY NIGHT. THE PERIOD IS EXPECTED TO INCREASE OVER TIME AS WIND WAVES SUBSIDE AND WEST SWELL BUILDS IN BEHIND THE FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PETRUCELLI
5 follow-up statements
592 WHUS76 KMFR 141223 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 423 AM PST MON DEC 14 2009 ...A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT THROUGH TUESDAY... PZZ350-356-370-376-150000- /O.CON.KMFR.GL.W.0041.091215T0000Z-091216T0000Z/ /O.CON.KMFR.SE.W.0048.091215T0000Z-091217T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 423 AM PST MON DEC 14 2009 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM PST TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST THURSDAY... A GALE WARNING AND A HAZARDOUS SEAS WARNING REMAIN IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST THURSDAY. STRONG SOUTH GALES OF 35 TO 45 KT WITH GUSTS 45 TO 55 KT WILL OCCUR LATE THIS AFTERNOON THROUGH EARLY TUESDAY MORNING. AFTER WINDS BRIEFLY DIMINISH TO BELOW GALE FORCE ON TUESDAY MORNING WINDS ARE EXPECTED TO AGAIN INCREASE TO GALE FORCE LATE TUESDAY MORNING THROUGH TUESDAY AFTERNOON. THESE STRONG WINDS WILL BUILD VERY STEEP WIND WAVES OF 11 TO 16 FEET AT 10 SECONDS OR LESS TONIGHT WITH COMBINED SEAS INCREASING TO 15 TO 20 FEET ACROSS MOST AREAS. SEAS WILL BRIEFLY SUBSIDE TUESDAY NIGHT AS WINDS DIMINISH...AND THEN INCREASE AGAIN TO 17 TO 22 FEET WEDNESDAY THROUGH WEDNESDAY NIGHT AS SWELL ARRIVES FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ BTL
226 WHUS76 KMFR 142223 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 223 PM PST MON DEC 14 2009 ...A STRONG COLD FRONT WILL MOVE THROUGH TONIGHT THROUGH TUESDAY... PZZ350-356-370-376-151215- /O.EXT.KMFR.GL.W.0041.091215T0000Z-091216T0600Z/ /O.CON.KMFR.SE.W.0048.091215T0000Z-091217T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 223 PM PST MON DEC 14 2009 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 10 PM PST TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. STRONG SOUTH GALES OF 35 TO 45 KT WITH GUSTS 50 TO 60 KT WILL OCCUR THIS EVENING THROUGH EARLY TUESDAY MORNING. AFTER WINDS BRIEFLY DIMINISH TO BELOW GALE FORCE ON TUESDAY MORNING WINDS ARE EXPECTED TO AGAIN INCREASE TO GALE FORCE LATE TUESDAY MORNING AND CONTINUE THROUGH TUESDAY EVENING. THESE STRONG WINDS WILL BUILD VERY STEEP WIND WAVES OF 12 TO 17 FEET AT 10 SECONDS OR LESS TONIGHT WITH COMBINED SEAS INCREASING TO 15 TO 20 FEET ACROSS MOST AREAS. SEAS WILL BRIEFLY SUBSIDE TUESDAY NIGHT AS WINDS DIMINISH...AND THEN INCREASE AGAIN TO 17 TO 22 FEET WEDNESDAY THROUGH WEDNESDAY NIGHT AS SWELL ARRIVES FROM THE WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PETRUCELLI
755 WHUS76 KMFR 151113 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 313 AM PST TUE DEC 15 2009 PZZ350-356-370-376-160000- /O.CON.KMFR.GL.W.0041.000000T0000Z-091216T0600Z/ /O.CON.KMFR.SE.W.0048.000000T0000Z-091217T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 313 AM PST TUE DEC 15 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. A STRONG COLD FRONT WILL MOVE SLOWLY ACROSS THE WATERS THROUGH THIS EVENING. SOUTH GALES WILL CONTINUE AT 30 TO 40 KT WITH GUSTS TO 55 KT THEN DECREASE BELOW GALE FORCE LATE THIS EVENING. THESE STRONG WINDS WILL BUILD VERY STEEP WIND WAVES OF 12 TO 17 FEET AT 9 SECONDS WITH PEAK HEIGHTS EXPECTED EARLY THIS AFTERNOON. SEAS WILL BRIEFLY SUBSIDE A FEW FEET LATE TONIGHT AS WINDS DIMINISH...BUT WEST SWELL WILL INCREASE AND BECOME LARGE WEDNESDAY INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ DW
036 WHUS76 KMFR 151650 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 850 AM PST TUE DEC 15 2009 PZZ350-356-370-376-160600- /O.CON.KMFR.GL.W.0041.000000T0000Z-091216T0600Z/ /O.CON.KMFR.SE.W.0048.000000T0000Z-091217T1200Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 850 AM PST TUE DEC 15 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 4 AM PST THURSDAY. A STRONG COLD FRONT WILL MOVE SLOWLY ACROSS THE WATERS THROUGH THIS EVENING. SOUTH GALES WILL CONTINUE AT 30 TO 40 KT WITH GUSTS TO 55 KT THEN DECREASE BELOW GALE FORCE LATE THIS EVENING. THESE STRONG WINDS WILL BUILD VERY STEEP WIND WAVES OF 12 TO 17 FEET AT 9 SECONDS WITH PEAK HEIGHTS EXPECTED THIS AFTERNOON AS WIND SPEEDS REACH THEIR MAXIMUM. COMBINED SEAS WILL BRIEFLY SUBSIDE TO 12 TO 15 FEET WEDNESDAY MORNING AS WINDS DIMINISH...BUT WEST SWELL WILL INCREASE TO 18 FEET BY WEDNESDAY NIGHT. BY THURSDAY MORNING SEAS DROP BELOW WARNING CRITERIA AS SWELL DIMINISHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ NK
193 WHUS76 KMFR 152200 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 200 PM PST TUE DEC 15 2009 PZZ350-356-370-376-161200- /O.EXT.KMFR.SE.W.0048.000000T0000Z-091217T1800Z/ /O.CON.KMFR.GL.W.0041.000000T0000Z-091216T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 200 PM PST TUE DEC 15 2009 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 10 AM PST THURSDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 10 AM PST THURSDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. A STRONG COLD FRONT WILL MOVE SLOWLY ACROSS THE WATERS THROUGH THIS EVENING. SOUTH GALES WILL CONTINUE AT 30 TO 40 KT WITH GUSTS TO 55 KT THEN DECREASE BELOW GALE FORCE LATE THIS EVENING. THESE STRONG WINDS WILL BUILD VERY STEEP WIND WAVES OF 12 TO 17 FEET AT 10 SECONDS WITH PEAK HEIGHTS EXPECTED THIS AFTERNOON AS WIND SPEEDS REACH THEIR MAXIMUM. COMBINED SEAS WILL BRIEFLY SUBSIDE TO 12 TO 15 FEET WEDNESDAY MORNING AS WINDS DIMINISH... BUT WEST SWELL WILL INCREASE TO 18 TO 20 FEET BY WEDNESDAY NIGHT. BY THURSDAY LATE MORNING SEAS DROP BELOW WARNING CRITERIA AS SWELL DIMINISHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ KS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 13, 1:02 PM PST, 1 hour 1 minute earlier.
Area forecast discussion, Dec 13, 1:02 PM PST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
102 PM PST SUN DEC 13 2009
.DISCUSSION...13/12Z NAM/GFS IN.
THE REMNANTS OF THE FRONTAL PRECIPITATION BAND REMAINS OVER MODOC
COUNTY AND THE MOUNT SHASTA ARE THIS AFTERNOON...BUT THAT SHOULD
BE CLEARING OUT LATER THIS AFTERNOON. NORTH OF THAT AREA...SOME
LIGHT SHOWERS PERSIST. SCATTERED POST-FRONTAL SHOWERS WILL BECOME
ISOLATED TONIGHT.
A PROGRESSIVE UPPER LEVEL RIDGE WILL BUILD ALONG THE WEST COAST
THROUGH MONDAY. THE RIDGE AXIS WILL BREAK TO THE EAST OF THE AREA
MONDAY EVENING. HOWEVER...A SHORT WAVE MOVING UP THE BACKSIDE OF THE
RIDGE WILL FOLLOW QUICKLY...MOVING ONSHORE OVER THE AREA LATE
MONDAY AFTERNOON. THIS SYSTEM WILL PUSH A SURFACE COLD FRONT
ONSHORE MONDAY EVENING. GIVEN THAT THE UPPER LEVEL SUPPORT FOR
THIS SYSTEM IS A WEAKENING SHORT WAVE MOVING INTO A RIDGE...THE
SURFACE FRONT SEEMS TO BE DEPICTED TOO STRONGLY IN THE MODEL
SOLUTIONS. HOWEVER...WILL LET THE HIGH WIND WATCH FOR THE COAST
RIDE FOR NOW.
THE FRONT WILL BECOME PARALLEL TO THE UPPER LEVEL FLOW AND STALL
OVER NORTHERN CALIFORNIA TUESDAY. SHORT WAVES EMBEDDED IN THE
SOUTHWEST FLOW ALOFT WILL CONTINUE TO MOVE ONSHORE TO THE NORTH OF
THE AREA THROUGH WEDNESDAY. WEAK FRONTS ASSOCIATED WITH THE WAVES
WILL MOVE ONSHORE TUESDAY THROUGH WEDNESDAY WHILE THE FIRST FRONT
GRADUALLY DISSIPATES OVER NORTHERN CALIFORNIA. SO...IT WILL BE
QUITE WET OVER THE CWA MONDAY AFTERNOON THROUGH WEDNESDAY. THE
WETTEST AREA WILL BE SISKIYOU COUNTY AND THE ADJACENT SISKIYOU
MOUNTAINS...BUT THE COAST...COAST RANGE...AND CASCADES WILL ALSO
SEE PERIODS OF MODERATE TO HEAVY PRECIPITATION. THIS COULD BE THE
EVENT THAT OPENS THE WINTER RECREATION AREAS AROUND SOUTHERN
OREGON AND NORTHERN CALIFORNIA. WILL ISSUE A WINTER STORM WATCH
FOR SNOW ABOVE 5000 FEET IN THE MOUNT SHASTA AREA.
A FLAT RIDGE WILL MOVE OVER THE AREA WEDNESDAY NIGHT AND WILL
BUILD ALONG THE WEST COAST THROUGH SATURDAY MORNING. THIS WILL
MAKE FOR A BREAK IN THE PRECIPITATION AND WARMER TEMPERATURES. THE
NEXT FRONT WILL MOVE ONSHORE SUNDAY AND IT LOOKS TO BE A WEAK ONE.
STOCKTON.
&&
.AVIATION...VFR WITH LOCAL MVFR CIGS/VSBYS NEAR SHOWERS WITH AREAS
OF HIGHER TERRAIN OBSCURED...MOSTLY AROUND MOUNT SHASTA. AREAS OF IFR
CIGS/VSBYS WILL REDEVELOP THIS EVENING OVER THE WESTERN VALLEYS...
PERSISTING UNTIL AT LEAST MID-MORNING MONDAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON
FOR ORZ021-ORZ022.
CA...WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT FOR CAZ082-CAZ083.
PACIFIC COASTAL WATERS...GALE WATCH FROM MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WATCH FROM MONDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT FOR PZZ350-PZZ356-PZZ370-PZZ376.
15/05/10Hazardous weather outlook, Dec 13, 9:25 AM PST, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 925 AM PST SUN DEC 13 2009 ORZ021-022-141730- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 925 AM PST SUN DEC 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SUNDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH IS IN EFFECT MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. SEE WEATHER MESSAGE FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SUGDEN
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 12, 9:11 PM PST | Hazardous Seas Watch | MFR | 17 hr | |
| Dec 13, 3:33 AM PST | High Wind Watch | MFR | Coos, Curry, Douglas | 24 hr |
| Dec 13, 2:03 PM PST | Hazardous Seas Warning | MFR | 4 days | |
| Dec 13, 2:16 PM PST | Winter Storm Watch | MFR | Siskiyou | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.